MathSciNet Relay Station
MathSciNet bibliographic data
MR411983 05B25 (57C05)
Bolker, Ethan D. Simplicial geometry and transportation polytopes. Trans. Amer. Math. Soc. 217 (1976), 121–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement